Erectile Performance Issues and Performance enhancing pills
Patient : Hello there Doctor. I am 23 years of age and I am sexually active. I do not smoke, however I probably take in a lot of second hand smoke because of my family members. Anyways, As I have seen in some other posts on this site, I too get normal erections during foreplay, but lose it during intercourse. I have tried different kinds of relaxation techniques to calm my nerves or stress, figuring it was psychological, and i have even stopped masturbating, or if I do, its not very often. I don't think its ED but I have been considering erectile performance pills. My real question for you is what brand or form of pill medication should i take? There are a lot of scams out there or false claims on the internet. Please help me. Thanks you. Mike
Performance fears can cause deleterious effects on sexual performance. I do understand that you have tried certain lifestyle modifications without much help. However I would like to dissuade you from using performance enhancing pills found in the internet. These pills may contain very low or sometimes very high dosages of PDE5 (phosphodiesterase 5, same compound found in viagra). These pills can also contain contaminants (including talcum powder, commercial paint and printer ink) and other, potentially dangerous ingredients. And, of course, there are some health conditions that make using medications like Viagra a very bad idea. In any case, if you do want to use erection meds, talk to a doctor first and make sure that they’re safe for you. And when you purchase them, get them from a pharmacy or from a reputable website.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.